MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS210-030S
Medical Device Problem Codes Electromagnetic Interference (1194); Noise, Audible (3273)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a generator.It was reported that during a surgery involving the replacement of a deep brain stimulation device, a strange sound, described as similar to the noise of a honeybee, was emitted from the handpiece.The patient, who was undergoing the procedure under local anesthesia, reported feeling currents in the area around the existing device.The settings on the generator were cut 5 and coag 6.The issue was observed intr a-operatively, and the surgeon decided to stop using the handpiece for the remainder of the surgery.The procedure was completed without further use of the device.The site also mentioned that they believe the pump cover fit too loosely and were concerned that surface disinfectant could flow into the generator.Additional information was received.It was reported that there was a delay of around 10 min due to the sound check of the generator and handpiece.
 
Additional Manufacturer Narrative
H3: upon receiving the devices, they looked used with no damage.The device was decontaminated then tested.Once the device was plugged into the generator, a manufacturer representative (rep) tested the handpiece cut at 5 and coag at 6 on the chicken piece per complaint.The handpiece did work; however, it was noted there was a buzzing sound when testing the coag.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PLASMABLADE 3.0S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20878792
Report Number1226420-2024-00051
Device Sequence Number18353809
Product Code GEI
UDI-Device Identifier00763000059811
UDI-Public(01)00763000059811(17)261130(10)2211077
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K093695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS210-030S
Device Catalogue NumberPS210-030S
Device Lot Number2211077
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown